# SDR DXTA2025021802376

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 15,681 hours, 10,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR WHILE RESTOCKING. WHEN TRYING TO OPEN MAIN CABIN DOOR TO GO OUTSIDE, RED PUSH BUTTON ON HANDLE WOULDN`T DEPRESS. TRIED MULTIPLE TIMES & FINALLY USED THE AUXILIARY LOCK BUTTON RELEASE TO UNLOCK HANDLE FOR MOVEMENT. CLOSED DOOR AGAIN RETRIED OPENING SAME RESULT.   WHILE INSPECTING THE MED NOTICED THAT THE INTERIOR HANDLE HAD EXCESSIVE PLAY. WHEN APPLIING PRESSURE WHILE ENGAGING RED PUSH BUTTON, BUTTON WOULDNT PUSH IN.  INSPECTED INNER LATCHING/LOCKING HANDLE, FOUND BOLT ATTACHING INNER LATCHING/LOCKING HANDLE TO TORQUE TUBE WAS LOOSE. REMOVED, CLEANED & REINSTALLED BOLT W/ATTACHING HARDWARE. IAW AMM 52-10-40, & SPM 20-10-45, & 20-10-65. OPS CHECK GOOD. NO DEFECTS NOTED.
